# SDR AC2A66K03142011

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 23,174 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Ring
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS RETRACTED AFTER TAKEOFF, LANDING GEAR UNLOCK LIGHT REMAINED ON.  FOUND TIE DOWN RING EXTENDED, REPOSITIONED TIEDOWN RING.
